Volume 156 Issue 1 – July 2002

Almost every real quadratic map is either regular or stochastic

Pages 1-78 by Mikhail Lyubich

Uniform endomorphisms which are isomorphic to a Bernoulli shift

Pages 79-101 by Christopher Hoffman, Daniel Rudolph

Rational maps are $d$-adic Bernoulli

Pages 103-114 by Deborah Heicklen, Christopher Hoffman

Deforming Galois representations and the conjectures of Serre and Fontaine-Mazur

Pages 115-154 by Ravi Ramakrishna

Zero-cycles and $K$-theory on normal surfaces

Pages 155-195 by Amalendu Krishna, Vasudevan Srinivas

The extremal function associated to intrinsic norms

Pages 197-211 by Pengfei Guan

Superlogarithmic estimates on pseudoconvex domains and CR manifolds

Pages 213-248 by Joseph J. Kohn

Estimates on Green’s functions, localization and the quantum kicked rotor model

Pages 249-294 by Jean Bourgain

Parametrizing nilpotent orbits via Bruhat-Tits theory

Pages 295-332 by Stephen DeBacker

New refinements of the McKay conjecture for arbitrary finite groups

Pages 333-344 by I. Martin Isaacs, Gabriel Navarro